Parameterized families of polylog integrals

[thumbnail of 10.33205-cma.1006384-2016169 (1).pdf]
10.33205-cma.1006384-2016169 (1).pdf - Published Version (421kB) | Preview

Sofo, Anthony ORCID: 0000-0002-1277-8296 and Batir, Necdet ORCID: 0000-0003-0125-497X (2021) Parameterized families of polylog integrals. Constructive Mathematical Analysis, 4 (4). pp. 400-419. ISSN 2651-2939

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.33205/cma.1006384
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords harmonic number; gamma function; alternating harmonic number; Riemann zeta function; polylogarithm function; polygamma functions; linear Euler sums
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login